Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 86, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at May 30, 2008, 9:38 AM CDT for Humboldt County, Iowa. It took effect at Jun 2, 2008, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 30, 2008, 9:38 AM CDT (14:38 UTC)
- In effect from
- Jun 2, 2008, 1:00 AM CDT
- Expired
- May 30, 2008, 9:11 PM CDT
- In force
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
County Humboldt County, IA
The radar
The Des Moines radar (KDMX), 123 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Fork Des Moines River at Humboldt (HBTI4). The gauge peaked at 7.79 ft at May 31, 2008, 6:00 PM CDT.
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05476750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 301438 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 938 AM CDT FRI MAY 30 2008 ...A FLOOD WARNING HAS BEEN ISSUED FOR THE BEAVER CREEK...DES MOINES RIVER...NORTH RACCOON RIVER...RACCOON RIVER...WEST FORK DES MOINES RIVER... .HEAVY RAIN OVER THE PAST 24 HOURS ACROSS CENTRAL IOWA HAS CAUSED BEAVER CREEK...RACCOON AND DES MOINES RIVERS TO RAPIDLY RISE. IAC049-311438- /O.EXT.KDMX.FL.W.0074.080530T1527Z-000000T0000Z/ /PROI4.3.ER.080530T1527Z.080601T0600Z.000000T0000Z.NR/ 938 AM CDT FRI MAY 30 2008 ...FORECAST FLOODING OF MODERATE TO MAJOR STAGES IS POSSIBLE... THE FLOOD WARNING CONTINUES FOR THE NORTH RACCOON RIVER NEAR PERRY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 14.1 FEET. * MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 22.0 FEET BY EARLY SUNDAY MORNING. $$ IAC153-311437- /O.NEW.KDMX.FL.W.0082.080531T1621Z-080605T0900Z/ /DESI4.2.ER.080531T1621Z.080602T0600Z.080604T0900Z.NO/ 938 AM CDT FRI MAY 30 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE DES MOINES RIVER AT DES MOINES SE 6TH. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 17.8 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 27.5 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. $$ IAC049-153-311437- /O.NEW.KDMX.FL.W.0083.080531T0730Z-000000T0000Z/ /VNMI4.2.ER.080531T0730Z.080602T0000Z.000000T0000Z.NO/ 938 AM CDT FRI MAY 30 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE RACCOON RIVER AT VAN METER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 8.6 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT SATURDAY AND CONTINUE TO RISE TO NEAR 20.2 FEET BY SUNDAY EVENING. $$ IAC153-311437- /O.NEW.KDMX.FL.W.0084.080531T1000Z-000000T0000Z/ /DMWI4.2.ER.080531T1000Z.080602T1200Z.000000T0000Z.NR/ 938 AM CDT FRI MAY 30 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE RACCOON RIVER AT DES MOINES HIGHWAY 28. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM FRIDAY THE STAGE WAS 26.6 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY AND CONTINUE TO RISE TO NEAR 37.1 FEET BY MONDAY MORNING. $$ IAC153-311437- /O.NEW.KDMX.FL.W.0085.080531T0954Z-000000T0000Z/ /DEMI4.2.ER.080531T0954Z.080602T1200Z.000000T0000Z.NO/ 938 AM CDT FRI MAY 30 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE RACCOON RIVER AT DES MOINES FLEUR DR. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8:30 AM FRIDAY THE STAGE WAS 6.1 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY AND CONTINUE TO RISE TO NEAR 18.0 FEET BY MONDAY MORNING. $$ IAC091-311437- /O.NEW.KDMX.FL.W.0086.080531T0000Z-000000T0000Z/ /HBTI4.1.ER.080531T0000Z.080601T1800Z.000000T0000Z.NO/ 938 AM CDT FRI MAY 30 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:15 AM FRIDAY THE STAGE WAS 7.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY EVENING AND CONTINUE TO RISE TO NEAR 8.6 FEET BY SUNDAY EARLY AFTERNOON. $$ IAC153-311437- /O.NEW.KDMX.FL.W.0087.080531T1600Z-080604T1500Z/ /GRMI4.1.ER.080531T1600Z.080602T0000Z.080603T1500Z.NO/ 938 AM CDT FRI MAY 30 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE BEAVER CREEK AT GRIMES. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:15 AM FRIDAY THE STAGE WAS 7.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 13.5 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING. $$ S
2 follow-up statements
000 WGUS83 KDMX 302039 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 339 PM CDT FRI MAY 30 2008 ...A FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER...WEST FORK DES MOINES RIVER...WINNEBAGO RIVER... IAC015-187-312039- /O.EXT.KDMX.FL.W.0075.000000T0000Z-080605T2100Z/ /STRI4.2.ER.000000T0000Z.080531T1800Z.080604T2100Z.NO/ 339 PM CDT FRI MAY 30 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT STRATFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 PM FRIDAY THE STAGE WAS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY EARLY SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. $$ IAC091-312038- /O.EXT.KDMX.FL.W.0086.080602T0600Z-080604T1800Z/ /HBTI4.1.ER.080602T0600Z.080602T1800Z.080603T1800Z.NO/ 339 PM CDT FRI MAY 30 2008 THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:15 PM FRIDAY THE STAGE WAS 7.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 8.1 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON. $$ IAC033-067-195-312038- /O.EXT.KDMX.FL.W.0088.000000T0000Z-080601T1400Z/ /MCWI4.1.ER.080530T1654Z.080531T0000Z.080531T1400Z.NO/ 339 PM CDT FRI MAY 30 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE WINNEBAGO RIVER AT MASON CITY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 PM FRIDAY THE STAGE WAS 7.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 7.5 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY MORNING. $$
000 WGUS83 KDMX 310211 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 911 PM CDT FRI MAY 30 2008 ...THE FLOOD WARNING FOR THE WEST FORK DES MOINES RIVER HAS BEEN CANCELLED... IAC091-310241- /O.CAN.KDMX.FL.W.0086.000000T0000Z-080604T1800Z/ /HBTI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 911 PM CDT FRI MAY 30 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT. * AT 8 PM FRIDAY THE STAGE WAS 7.3 FEET. * FLOOD STAGE IS 8.0 FEET. * THE RIVER HAS FALLEN BELOW FLOOD STAGE...AND NO ADDITIONAL FLOODING IS FORECAST AT THIS TIME. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at May 30, 3:38 AM CDT, 6 hours earlier.
Area forecast discussion, May 30, 3:38 AM CDT, 6 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 338 AM CDT FRI MAY 30 2008 .DISCUSSION... NOT A LOT OF TIME FOR ANALYSIS THIS MRNG WITH WDSPRD SVR WX AND FLOODING. FRONT CONT TO PUSH SOUTH AND PCPN SHOULD DIMINISH ACROSS THE CWA BY 15Z. WILL CONT FFA OVR PARTS OF THE AREA SOUTH OF A KDNS-KALO LINE THRU 12Z. POTENTIAL FOR RE-DVLPMT IS THERE FOR THE SERN PART OF THE CWA AND WILL CARRY SOME POPS FOR THAT AND MNTN SVR POT OVR THE FAR SE. NEXT PROB IS WITH THE SUN NGT INTO WED TIMEFRAME. PARAMETERS COMING TOGETHER FOR A DECENT SYS AND HAVE UPPED POPS FOR THE SUN NGT THRU TUE PD FOR NOW. STILL IN THE CHC CAT HOWEVER FOR NOW. THIS WILL NEED TO BE REVISITED TDA AND MAY NEED UPGRADING TO LKLY. && .AVIATION...30/06Z ONGOING CONVECTION WILL GRADUALLY WEAKEN DURING THE FIRST 6 HRS OR SO OF THE TAFS. NO RE-DVLPMT OVR THE NRN TAFS, BUT AFT A BRK IN THE ACTION WILL CARRY SOME MNTN OF CONVECTION FOR THE SERN HLF OF THE CWA. NOT CONFIDENT ENUG TO GO WITH A TEMP, BUT DID MNTN EITHER VCTY OR A CB REMARK. AFT 00Z, WX NIL. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ADAIR-ADAMS- AUDUBON-CASS-CLARKE-DALLAS-GUTHRIE-JASPER-LUCAS-MADISON-MAHASKA- MARION-MARSHALL-POLK-POWESHIEK-RINGGOLD-STORY-TAMA-TAYLOR-UNION- WARREN. && MS MAY 08
Hazardous weather outlook, May 30, 5:36 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 536 AM CDT FRI MAY 30 2008 IAZ004>007-015>017-023>028-033>039-044>047-311100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE- 536 AM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING OVER AREAS SOUTHEAST OF A DENNISON TO WATERLOO LINE. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL MOVE INTO THE AREA SUNDAY NIGHT...WITH SEVERAL ROUNDS OF THUNDERSTORMS CONTINUING INTO THURSDAY. SOME OF THE STORMS MAY BE SEVERE...WITH THE MOST LIKELY DAY FOR SEVERE WEATHER BEING TUESDAY. AN ORGANIZED AND SIGNIFICANT SEVERE EVENT IS POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME BEGINNING SUNDAY NIGHT. IAZ048>050-057>062-070>075-081>086-092>097-311100- STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 536 AM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS THIS MORNING WILL TAPER OFF BY MID DAY. THERE IS A CHANCE FOR ADDITIONAL DEVELOPMENT DURING THE AFTERNOON. SOME OF THE STORMS MAY BE SEVERE VERY EARLY THIS MORNING. A SEVERE STORMS IS POSSIBLE SOUTHEAST OF A MONTEZUMA TO LAMONI LINE THIS AFTERNOON. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE ARE EARLY THIS MORNING AS WELL. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL MOVE INTO THE AREA SUNDAY NIGHT...WITH SEVERAL ROUNDS OF THUNDERSTORMS CONTINUING INTO THURSDAY. SOME OF THE STORMS MAY BE SEVERE...WITH THE MOST LIKELY DAY FOR SEVERE WEATHER BEING TUESDAY. AN ORGANIZED AND SIGNIFICANT SEVERE EVENT IS POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME BEGINNING SUNDAY NIGHT.
In the hours before
Local storm report, May 30, 7:43 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
743 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM TSTM WND DMG E FARNHAMVILLE 42.28N 94.42W
05/28/2008 CALHOUN IA BROADCAST MEDIA
FARM BUILDINGS BLOWN DOWN AND POWER LINES DOWN JUST EAST
OF FARNHAMVILLE. POSSIBLE TORNADO.
&&
SMALLLocal storm report, May 30, 7:47 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
747 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TSTM WND DMG GOWRIE 42.28N 94.29W
05/28/2008 WEBSTER IA BROADCAST MEDIA
BUILDING DEBRIS BLOWN ONTO HIGHWAY D60 JUST NORTH OF
HIGHWAY 175 NEAR GOWRIE. FROM KCCI TV.
&&
SMALLLocal storm report, May 30, 7:56 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
756 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 AM TSTM WND DMG 3 S LACONA 41.15N 93.38W
05/29/2008 LUCAS IA EMERGENCY MNGR
LARGE TREE DOWN. OTHER DAMAGE ACROSS NORTHERN LUCAS
COUNTY.
&&
SMALLLocal storm report, May 30, 8:00 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
800 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 AM TSTM WND DMG 4 NNW MARYSVILLE 41.23N 92.99W
05/29/2008 MARION IA LAW ENFORCEMENT
SIGNIFICANT HOUSE DAMAGE IN AND NEAR ATTICA. POSSIBLE
TORNADO. ALSO DAMAGE SOUTH OF MELCHER-DALLAS.
&&
SMALLLocal storm report, May 30, 8:11 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
811 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 AM TSTM WND DMG BUSSEY 41.21N 92.88W
05/30/2008 MARION IA BROADCAST MEDIA
GARAGE DESTROYED. ROOF DAMAGE TO HOUSE. FROM KCCI-TV.
&&
SMALLLocal storm report, May 30, 9:21 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
921 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG 4 WNW ADEL 41.63N 94.09W
05/30/2008 DALLAS IA BROADCAST MEDIA
280TH STREET WEST OF COUNTY HIGHWAY P58. UPROOTED TREES
AND HOUSE WITH EXTENSIVE DAMAGE. DEBRIS IN FIELDS. TIME
APPROXIMATE. FROM KCCI-TV.
&&
SMALLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:16 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 44 min |
| May 29, 8:29 PM CDT | Tornado Warning | DMX | Crawford | 31 min |
| May 29, 8:43 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas | 32 min |
| May 29, 8:56 PM CDT | River Flood Warning | DMX | Dallas | 20 days |
| May 29, 8:56 PM CDT | River Flood Warning | DMX | Boone, Webster | 23 days |
| May 29, 8:56 PM CDT | Tornado Warning | DMX | Calhoun, Carroll | 34 min |
| May 29, 9:09 PM CDT | Tornado Warning | DMX | Carroll | 27 min |
| May 29, 9:23 PM CDT | Tornado Warning | DMX | Greene | 31 min |
| May 29, 9:24 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Greene, Webster | 51 min |
| May 29, 9:30 PM CDT | Tornado Warning | DMX | Webster | 30 min |
| May 29, 9:51 PM CDT | Tornado Warning | DMX | Wright | 27 min |
| May 29, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 43 min |
| May 29, 10:06 PM CDT | River Flood Warning | DMX | Story | 41 hr |
| May 29, 10:06 PM CDT | River Flood Warning | DMX | Polk, Story | 66 hr |
| May 29, 10:06 PM CDT | River Flood Warning | DMX | Mahaska | 27 days |
| May 29, 10:24 PM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 39 min |
| May 29, 10:34 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| May 29, 10:55 PM CDT | Tornado Warning | DMX | Dallas | 35 min |
| May 29, 11:07 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 53 min |
| May 29, 11:30 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Guthrie | 45 min |
| May 29, 11:36 PM CDT | Severe Thunderstorm Warning | DMX | Wright | 23 min |
| May 29, 11:48 PM CDT | Flash Flood Warning | DMX | Calhoun, Carroll, Greene, Sac | 6 hr |
| May 29, 11:50 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene | 40 min |
| May 29, 11:56 PM CDT | Tornado Warning | DMX | Audubon, Guthrie | 34 min |
| May 30, 12:19 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie | 29 min |
| May 30, 12:23 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story | 37 min |
| May 30, 12:27 AM CDT | Flash Flood Warning | DMX | Boone, Calhoun, Greene, Hamilton, Hardin, Story and 1 more | 6 hr |
| May 30, 12:27 AM CDT | Tornado Warning | DMX | Jasper, Marshall | 33 min |
| May 30, 12:41 AM CDT | Tornado Warning | DMX | Tama | 34 min |
| May 30, 12:46 AM CDT | Tornado Warning | DMX | Dallas | 31 min |
| May 30, 1:04 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 41 min |
| May 30, 1:14 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 46 min |
| May 30, 1:41 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Clarke, Dallas, Guthrie, Madison and 2 more | 49 min |
| May 30, 1:50 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union, Warren | 40 min |
| May 30, 1:53 AM CDT | Flash Flood Warning | DMX | Black Hawk, Grundy, Hardin, Marshall, Tama | 6 hr |
| May 30, 2:01 AM CDT | Flash Flood Warning | DMX | Audubon, Dallas, Guthrie | 6 hr |
| May 30, 4:05 AM CDT | Tornado Warning | DMX | Clarke, Union | 40 min |
| May 30, 4:25 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Warren | 50 min |
| May 30, 4:40 AM CDT | Tornado Warning | DMX | Clarke, Lucas, Warren | 19 min |
| May 30, 4:57 AM CDT | River Flood Warning | DMX | Jasper | 18 days |
| May 30, 5:01 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 44 min |
| May 30, 5:18 AM CDT | Tornado Warning | DMX | Mahaska, Marion | 42 min |
| May 30, 5:37 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 23 min |
| May 30, 5:56 AM CDT | Areal Flood Warning | DMX | Carroll, Crawford, Greene | 8 hr |
| May 30, 6:29 AM CDT | Areal Flood Warning | DMX | Boone, Calhoun, Greene, Hamilton, Hardin, Story and 1 more | 6 hr |
| May 30, 6:32 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 43 min |
| May 30, 6:51 AM CDT | Areal Flood Warning | DMX | Black Hawk, Grundy, Hardin, Marshall, Tama | 12 hr |
| May 30, 7:41 AM CDT | River Flood Warning | DMX | Marshall | 58 hr |
| May 30, 7:52 AM CDT | Areal Flood Warning | DMX | Audubon, Dallas, Guthrie | 5 hr |
| May 30, 8:53 AM CDT | River Flood Warning | DMX | Story | 31 hr |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 25 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Dallas, Polk | 3 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 20 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 20 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 4 days |
| May 30, 12:30 PM CDT | Areal Flood Warning | DMX | Boone, Story | 11 hr |
| May 30, 12:53 PM CDT | Areal Flood Warning | DMX | Webster | 6 hr |
| May 30, 12:57 PM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 9 hr |
| May 30, 2:09 PM CDT | Areal Flood Warning | DMX | Greene | 6 hr |
| May 30, 3:34 PM CDT | River Flood Warning | DMX | Black Hawk, Butler | 53 hr |
Nearby
River Flood Warnings in Iowa, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.